Journal of Differential Geometry

On the topological entropy of geodesic flows

Ricardo Ma\~né

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 45, Number 1 (1997), 74-93.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459755

Digital Object Identifier
doi:10.4310/jdg/1214459755

Mathematical Reviews number (MathSciNet)
MR1443332

Zentralblatt MATH identifier
0896.58052

Subjects
Primary: 58F17
Secondary: 53C22: Geodesics [See also 58E10]

Citation

Ma\~né, Ricardo. On the topological entropy of geodesic flows. J. Differential Geom. 45 (1997), no. 1, 74--93. doi:10.4310/jdg/1214459755. https://projecteuclid.org/euclid.jdg/1214459755


Export citation

References

  • [1] W. Ballmann, M. Brin and K.Burns, On surfaces without conjugate points, J. Differential Geom. 25 (1987) 249-273.
  • [2] M. Berger and R. Bott, Sur les variétés a courbure strictement positive, Topology 1 (1962) 302-311.
  • [3] A. Freire and R. Mane, On the entropy of the geodesic flow in manifolds without conjugate points, Invent. Math. 69 (1982) 375-392.
  • [4] M. Gromov, Entropy, homology and semialgebraic Geometry, Seminaire Bourbaki, 38eme annee, 1985-86, Exp. 663, 225-240.
  • [5] A. Manning, Topological entropy for geodesic flows, Ann. of Math. 110 (1979) 567-573.
  • [6] G. P. Paternain, On the topology of manifolds with completely integrable geodesic flows, Ergodic Theory Dynamical Systems 12 (1992) 109-121.
  • [7] G. P. Paternain, M. Paternain, Topological entropy versus geodesic entropy, Internat. J. M a t h. 2 (1994) 213-218.
  • [8] F. Przytycki, An upper estimation for topological entropy of diffeomorphisms, Invent. Math. 59 (1980) 205-213.
  • [9] Y. Yomdin, Volume growth and entropy, Israel J. Math. 57 (1987) 287-300.